# SDR CA160107009

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,836 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, ON INITIAL FLAP SELECTION THE CREW EXPERIENCED A FLAP FAILURE. A GO AROUND WAS CONDUCTED AND THE CHECKLIST WAS CARRIED OUT AND A PAN PAN WAS DECLARED WITH ATC. THE CREW CARRIED OUT A FLAPLESS LANDING WITHOUT FURTHER INCIDENT.
